# SDR ASAA2021123037030

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 19,451 hours, 6,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AROUND R1 DOOR AT PAX SEATS RH 25 AND RH29 ARE INOP. GROUNDED - YES. REMOVE, REPLACED BATTERY PACK S/N 414881 FOR R1 DOOR EMERGENCY LIGHTS AND RECHARGED EMERGENCY LIGHTS BATTERY PACK FOR PAX SEATS RH 25 AND RH 29 ALL EMERGENCY LIGHTS OPS TEST GOOD IAW B737-900 AMM 33-51-06-960-805.
